MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ELITE COMPRESSION IMPLANT DRILLING TEMPLATES; BONE STAPLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ELITE COMPRESSION IMPLANT DRILLING TEMPLATES; BONE STAPLE
Model Number EL-DTS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information is unknown device is an instrument and is not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter phone number and email is not available for reporting reporter is a synthes sales consultant.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a foot surgery procedure on (b)(6) 2018, the 25mm drill guide from elite compression implant drilling templates (el-dts) broke during drilling.It was noted that the broken pieces were recovered and new drill kit was used.There was no patient consequence reported.It was unknown if there was a surgical delay.Procedure outcome was unknown.This is report 1 of 1 for (b)(4).
 
Event or Problem Description
It was further reported that procedure was completed successfully with no delay.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history records review was completed for part# el-dts, lot# bdt180080.Manufacturing location: biomedical enterprises, san antonio, tx, manufacturing date: mar 05, 2018, expiry date: jan 29, 2023.The device history record shows this lot of elite drill templates was processed through the normal manufacturing and inspection operations with one nonconformance generated that could contribute to the complaint condition.Relevance to complaint condition cannot be determined until the product is returned for investigation.Review of the dhr showed there were potential issues during the manufacture of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ELITE COMPRESSION IMPLANT DRILLING TEMPLATES
Common Device Name
BONE STAPLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7679306
Report Number2939274-2018-52821
Device Sequence Number1370359
Product Code JDR
UDI-Device Identifier00810633021965
UDI-Public(01)00810633021965
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150125
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/29/2023
Device Model NumberEL-DTS
Device Catalogue NumberEL-DTS
Device Lot NumberBDT180080
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/13/2018
Supplement Date Received by Manufacturer08/22/2018
Initial Report FDA Received Date07/11/2018
Supplement Report FDA Received Date08/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR